C. Noise-filtration, 63 3.3.1 Noise filtration Construction of a family of coalescent semigroups, p.64

+. The, ?. , and ?. , 153 6.2.5 K m + ,m ? can be obtained by filtering ?, p.157

R. A. Arratia, Coalescing Brownian motions on the line, Bibliography ProQuest LLC Thesis, 1979.

J. Azéma and M. Yor, Sur les zeros des martingales continues, Séminaire de Probabilités, XXVI, pp.248-306, 1992.
DOI : 10.1017/S0021900200028709

M. Barlow, K. Burdzy, H. Kaspi, and A. Mandelbaum, Coalescence of Skew Brownian Motions, Séminaire de Probabilités, XXXV, pp.202-205, 2001.
DOI : 10.1007/978-3-540-44671-2_15

M. Barlow, J. Pitman, and M. Yor, On Walsh's Brownian motions
DOI : 10.1080/17442507908833125

M. T. Barlow, M. Emery, F. B. Knight, S. Song, and M. Yor, Autour d'un th??or??me de tsirelson sur des filtrations Browniennes et non Browniennes, Séminaire de Probabilités, XXXII, pp.264-305, 1998.
DOI : 10.1007/978-3-0348-8954-4

R. F. Bass and E. P. Hsu, Pathwise uniqueness for reflecting Brownian motion in euclidian domains. Probab. Theory and Rel, pp.183-200183, 2000.

J. R. Baxter and R. V. Chacon, The equivalence of diffusions on networks to Brownian motion, Contemp. Math, vol.26, pp.33-48, 1982.
DOI : 10.1090/conm/026/737386

P. Billingsley, Convergence of probability measures Wiley Series in Probability and Statistics: Probability and Statistics, 1999.

J. M. Bismut, Mécanique aléatoire, lecture notes in math, 1981.

K. Burdzy and Z. Chen, Local time flow related to skew Brownian motion, Ann. Probab, vol.29, issue.4, pp.1693-1715, 2001.

K. Burdzy and H. Kaspi, Lenses in skew Brownian flow, The Annals of Probability, vol.32, issue.4, pp.3085-3115, 2004.
DOI : 10.1214/009117904000000711

A. S. Cherny, A. N. Shiryaev, and M. Yor, Limit behavior of the ???horizontal-vertical??? random walk and some extensions of the Donsker - Prokhorov invariance principle, Teoriya Veroyatnostei i ee Primeneniya, vol.47, issue.3, pp.498-517, 2002.
DOI : 10.4213/tvp3689

URL : https://hal.archives-ouvertes.fr/hal-00104805

C. Dellacherie and P. Meyer, Probabilités et potentiel Chapitres I ` a IV, ´ Editionentì erement refondue, Publications de l, 1372.

D. Elworthy, Stochastic dynamical systems and their flows Stochastic analysis ed, pp.79-95, 1978.

N. Enriquez and Y. Kifer, Markov chains on graphs and Brownian motion, Journal of Theoretical Probability, vol.14, issue.2, pp.495-510, 2001.
DOI : 10.1023/A:1011119932045

N. Stewart, T. G. Ethier, and . Kurtz, Markov processes Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics Characterization and conver- gence, 1986.

M. Freidlin and S. Sheu, Diffusion processes on graphs: stochastic differential equations, large deviation principle. Probab. Theory Related Fields, pp.181-220, 2000.

G. Grimmett, Probability on graphs, 2010.
DOI : 10.1017/CBO9780511762550

H. Hajri, Discrete Approximations to Solution Flows of Tanaka???s SDE Related to Walsh Brownian Motion, 2011.
DOI : 10.1007/978-3-642-27461-9_8

H. Hajri, Stochastic Flows Related to Walsh Brownian Motion, Electronic Journal of Probability, vol.16, issue.0, pp.1563-1599, 2011.
DOI : 10.1214/EJP.v16-924

URL : https://hal.archives-ouvertes.fr/hal-00553630

H. Hajri and O. Raimond, Tanaka's equation on the circle and stochastic flows, preparation, 2011.

J. M. Harrison and L. A. Shepp, On Skew Brownian Motion, The Annals of Probability, vol.9, issue.2, pp.309-313, 1981.
DOI : 10.1214/aop/1176994472

K. Haya and M. Avishai, Multi-armed bandits in discrete and continuous time, Ann.Appl.Probab, vol.8, issue.4, pp.1270-1290, 1998.

N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, 1989.

K. Itô, H. P. Mckean, and J. , Brownian motions on a half line, Illinois J. Math, vol.7, pp.181-231, 1963.

K. Itô, H. P. Mckean, and J. , Diffusion processes and their sample paths Second printing, corrected, Die Grundlehren der mathematischen Wissenschaften, 1974.

T. Jeulin, Grossissement d'une filtration et applications, Séminaire de Probabilités, pp.574-609, 1977.
DOI : 10.1007/BFb0064595

H. Kunita, Stochastic flows and stochastic differential equations, volume 24 of Cambridge Studies in Advanced Mathematics, 1997.

J. F. Le and . Gall, One-dimensional stochastic differential equations involving the local times of the unknown process, Stochastic Analysis and Applications, pp.51-82, 1985.

J. F. Le and . Gall, Mouvement brownien Processus de Branchement et Superprocessus, 1994.

J. F. Le and . Gall, Calcul stochastique et processus de Markov, 2010.

Y. L. , J. , and O. Raimond, Integration of Brownian vector fields, Ann. Probab, vol.30, issue.2, pp.826-873, 2002.

Y. L. , J. , and O. Raimond, Flots de noyaux et flots coalescents, C. R. Math. Acad. Sci. Paris, vol.336, issue.2, pp.181-184, 2003.

Y. L. , J. , and O. Raimond, Une classification des flots solutions d'une EDS, C. R. Math. Acad. Sci. Paris, vol.336, issue.3, pp.273-276, 2003.

Y. L. , J. , and O. Raimond, Flows, coalescence and noise, The Annals of Probability, vol.32, issue.2, pp.1247-1315, 2004.
DOI : 10.1214/009117904000000207

Y. L. , J. , and O. Raimond, Flows associated to Tanaka's SDE. ALEA Lat, Am. J. Probab. Math. Stat, vol.1, pp.21-34, 2006.

Y. L. , J. , and S. Watanabe, Stochastic flows of diffeomorphisms, Stochastic Analysis North-Holland Mathematical Library 32, pp.307-332, 1982.

A. Lejay, On the constructions of the skew Brownian motion, Probability Surveys, vol.3, issue.0, pp.413-466, 2006.
DOI : 10.1214/154957807000000013

URL : https://hal.archives-ouvertes.fr/inria-00000785

P. Malliavin, Stochastic calculus of variations and hypoelliptic operators

B. Micaux, Flots stochastiques d'opérateurs dirigés par des bruits Gaussiens et Poissonniens, Thèse présentée pour obtenir le grade de docteur en sciences de l'université Paris XI, 2007.

A. Nikeghbali, An essay on the general theory of stochastic processes, Probability Surveys, vol.3, issue.0, pp.345-412, 2006.
DOI : 10.1214/154957806000000104

I. I. Nishchenko, Discrete time approximation of coalescing stochastic flows on the real line, Theory of stochastic processes, pp.70-78, 2011.

P. Révész, Random walk in random and non-random environments, Pte. Ltd, 2005.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, 1999.

L. C. Rogers, Addendum to ?it??? excursion theory via resolvents?, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.3, issue.4, pp.473-476, 1984.
DOI : 10.1007/BF00532050

L. C. Rogers and D. Williams, Diffusions, Markov processes, and martingales Cambridge Mathematical Library, 1994.

T. S. Salisbury, Construction of right processes from excursions. Probab. Theory Related Fields, pp.351-367, 1986.

B. Tsirelson, Triple Points: From Non-Brownian Filtrations to Harmonic Measures, Geometric And Functional Analysis, vol.7, issue.6, pp.1096-1142, 1997.
DOI : 10.1007/s000390050038

J. Walsh, A diffusion with discontinuous local time, volume 52 of Temps locaux Astérisque, 1978.

S. Watanabe, The stochastic flow and the noise associated to Tanaka's stochastic differential equation, Ukra¨?nUkra¨?n. Mat. Zh, vol.52, issue.9, pp.1176-1193, 2000.

M. Yor, Sur l'etude des martingales continues extr??males, Stochastics, vol.38, issue.1-4, pp.191-196, 1979.
DOI : 10.1080/17442507908833125